MAUDE Adverse Event Report: ARGON MEDICAL DEVICES PRO-MAG BIOPSY NEEDLE 18GA X 25CM

ARGON MEDICAL DEVICES PRO-MAG BIOPSY NEEDLE 18GA X 25CM
Model Number 765018250
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample or images are available for evaluation.Without such evidence to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
The physician reported the needle cut is different and the thickness of the fragment is larger.Reported four occurrences that showed greater intensity of atypical bleeding after the needle procedure.One case required placement of a rectal plug and required hospitalization, colonoscopy for clamping the vessel and the patient needed replacement of blood products.

Brand Name
PRO-MAG BIOPSY NEEDLE 18GA X 25CM
Common Device Name
PRO-MAG
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12425556
Report Number0001625425-2021-01076
Device Sequence Number3714143
Product Code KNW
UDI-Device Identifier00886333006915
UDI-Public00886333006915
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K980226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2025
Device Model Number765018250
Device Catalogue Number765018250
Device Lot Number11340083
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;